DOI 10.1097/00001721-200403000-00010
Early onset of heparin-induced thrombocytopenia with thrombosis after open heart surgery: importance of an early diagnosis and Lepirudin treatment.
Аннотация
Heparin-induced thrombocytopenia with thrombosis (HITT) is a rare complication of cardiac surgery with cardiopulmonary bypass. We report two cases of HITT treated with the direct thrombin inhibitor Lepirudin. Immediate diagnosis was essential to prompt heparin discontinuation and successful early Lepirudin administration in the first case. In the second, the presence of an intra-aortic balloon pump delayed HITT recognition, and Lepirudin infusion could not prevent limb amputation. In both cases HITT occurred earlier (< 5 days after heparin exposure) than its usual presentation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.